Found 2 Documents (Results 1–2)

Bubbling solutions to an anisotropic Hénon equation. (English) Zbl 1333.35034

Carvalho, Alexandre N. (ed.) et al., Contributions to nonlinear elliptic equations and systems. A tribute to Djairo Guedes de Figueiredo on the occasion of his 80th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-19901-6/hbk; 978-3-319-19902-3/ebook). Progress in Nonlinear Differential Equations and Their Applications 86, 187-215 (2015).
MSC:  35J25 35J61 35B44
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

Main Field